# SDR SWAA2021110841081

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737*
- Aircraft serial: 32476
- Aircraft time: 57,879 hours, 34,307 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE AT DOOR 1L PRESSURE INDICATING BELOW GREEN BAND ; ESCAPE SLIDE AT DOOR 1R PRESSURE INDICATING BELOW GREEN BAND. / [01] REMOVED AND REPLACED R-! ESCAPE SLIDE PER MT 725-61-06-FS
